MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM CONTROL UNIT WITH BUILT IN PUMP; VARICOSE VEIN ALBATION SYSTEM

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM CONTROL UNIT WITH BUILT IN PUMP; VARICOSE VEIN ALBATION SYSTEM
Catalog Number 7210386F
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the device for evaluation and we have confirmed the reported incident from the picture of the defect provided to us by the hospital.The control unit connector had come loose, pressed into the control unit and could not make a connection with the pins of the handpiece cable.The operator could have pushed the handpiece cable too hard to connect into the connector of the control unit.As a result, some nuts inside the port could have loosened up and resulted in this issue.There was no injury to the patient as the result of this incident.However, they had to postponed the procedure to a later date since they did not have any other control unit in stock at that time to complete the procedure.
 
Event or Problem Description
During transilluminated powered phlebectomy surgery (tipp), the handpiece failed to operate since it could not make a proper connection with the control unit.As a result, surgeon had to postpone the procedure to a later time since they did not have any other control unit in stock at that time to complete the procedure.

Brand Name
TRIVEX SYSTEM CONTROL UNIT WITH BUILT IN PUMP
Common Device Name
VARICOSE VEIN ALBATION SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key8181195
Report Number1220948-2018-00110
Device Sequence Number2112475
Product Code DWQ
UDI-Device Identifier00840663106530
UDI-Public00840663106530
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210386F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1